Special Issue "Econometric Analysis of Networks"

Quicklinks

A special issue of Journal of Risk and Financial Management (ISSN 1911-8074).

Deadline for manuscript submissions: closed (31 January 2015)

Special Issue Editor

Guest Editor
Prof. Dr. Christian Brownlees
Department of Economics and Business, Pompeu Fabra University, Ramon Trias Fargas 25-27, Office 2-E10, 08005, Barcelona, Spain
Website: http://www.econ.upf.edu/~cbrownlees/
Interests: network analysis; nonlinear time series; forecasting; statistical computing; empirical finance; financial high frequency data

Special Issue Information

Dear Colleagues,

Over the last couple of years, network analysis has rapidly become an important area of research in economics and finance. Network techniques aim at providing tools to analyze the degree of interconnectedness in high dimensional multivariate systems and its implications. Following the 2007-2009 financial crisis, a number of authors have started to apply these tools to study interconnections in the financial system. One of the main objectives of this strand of the literature is to identify highly interconnected financial institutions which might pose systemic threats to entire financial system. This has been also motivated by the current financial regulation environment which focuses on identifying SIFIs (Systemically Important Financial Institution). This special issue is intended to reflect the current theoretical and empirical research on network analysis in econometrics with a focus on financial applications.

Among the general topics of research to be considered are:

  1. Network Estimation
  2. Models for Contagion
  3. Credit Risk Networks
  4. Market Risk Networks
  5. Connectedness Indices
  6. Interbank Liquidity Networks

Dr. Christian Brownlees
Guest Editor

Submission

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. Papers will be published continuously (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are refereed through a peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Journal of Risk and Financial Management is an international peer-reviewed Open Access quarterly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. For the first couple of issues the Article Processing Charge (APC) will be waived for well-prepared manuscripts. English correction and/or formatting fees of 250 CHF (Swiss Francs) will be charged in certain cases for those articles accepted for publication that require extensive additional formatting and/or English corrections.

Published Papers (3 papers)

Download All Papers
Sort by:
Display options:
Select articles Export citation of selected articles as:
Select/unselect all
Displaying article 1-3
p. 266-284
by ,  and
J. Risk Financial Manag. 2015, 8(2), 266-284; doi:10.3390/jrfm8020266
Received: 7 December 2014 / Revised: 27 April 2015 / Accepted: 20 May 2015 / Published: 1 June 2015
Show/Hide Abstract | PDF Full-text (2826 KB)
(This article belongs to the Special Issue Econometric Analysis of Networks)
p. 227-265
by ,  and
J. Risk Financial Manag. 2015, 8(2), 227-265; doi:10.3390/jrfm8020227
Received: 1 December 2014 / Revised: 20 April 2015 / Accepted: 29 April 2015 / Published: 29 May 2015
Show/Hide Abstract | PDF Full-text (1302 KB)
(This article belongs to the Special Issue Econometric Analysis of Networks)
p. 150-180
by  and
J. Risk Financial Manag. 2015, 8(1), 150-180; doi:10.3390/jrfm8010150
Received: 27 October 2014 / Revised: 26 February 2015 / Accepted: 9 March 2015 / Published: 23 March 2015
Show/Hide Abstract | PDF Full-text (220 KB)
(This article belongs to the Special Issue Econometric Analysis of Networks)
Select/unselect all
Displaying article 1-3
Select articles Export citation of selected articles as:

Last update: 22 May 2015

J. Risk Financial Manag. EISSN 1911-8074 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert